# SDR CA990728012

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029028
- Condition: Disbonding
- Location: Rt Wing
- Part time: 9,518 hours
- Component: 85720062006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION,  IT WAS NOTED THAT THE RIGHT INBOARD DEICE BOOT WAS DISBONDING FROM THE LEADING EDGE.  BOOT INSTALLATION WAS ONLY 161 HOURS.
